# SDR DALA2023090507214

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 66,157 hours, 29,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4643662) R1 DOOR EMER "EXIT" AND ROWS 1-4 EMER LIGHTS INOP. R/R FWD CABIN RT EMER BATTERY PACK PER B737 AMM 33-51. OPS CHK NORMAL.
